Vol. 2, No. 2, 2014

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 6, Issue 1
Volume 5, Issue 3-4
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 3-4
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
To Appear
ISSN: 2325-3444 (e-only)
ISSN: 2326-7186 (print)

Vol. 2, No. 2, 2014

A mixed boundary value problem in potential theory for a bimaterial porous region: An application in the environmental geosciences

A. P. S. Selvadurai

Geometric degree of nonconservativity

Jean Lerbet, Marwa Aldowaji, Noël Challamel, Oleg N. Kirillov, François Nicot and Félix Darve

Asymptotic analysis of small defects near a singular point in antiplane elasticity, with an application to the nucleation of a crack at a notch

Thi Bach Tuyet Dang, Laurence Halpern and Jean-Jacques Marigo

The homogenized behavior of unidirectional fiber-reinforced composite materials in the case of debonded fibers

Yahya Berrehili and Jean-Jacques Marigo

Statistically isotropic tensor random fields: Correlation structures

Anatoliy Malyarenko and Martin Ostoja-Starzewski